Volume 103, Issue 3, May 1976

There exist inequivalent knots with the same complement

Pages 349-353 by Sylvain E. Cappell, Julius L. Shaneson

The spectra of multiplier transformations on the $L_p$ spaces

Pages 375-394 by Misha Zafran

L^2-cohomology and the discrete series

Pages 375-394 by Wilfried Schmid

Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains

Pages 395-416 by Charles L. Fefferman

Mapping cylinder neighborhoods of some ANR’s

Pages 417-427 by Richard T. Miller

Boundary regularity for solutions of the non-parametric least area problem

Pages 429-455 by Leon Simon

Torsion in $H$-spaces. I

Pages 457-487 by James P. Lin

The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces

Pages 489-539 by Jean E. Taylor

The structure of singularities in solutions to ellipsoidal variational problems with constraints to $\mathbf{R}^3$

Pages 541-546 by Jean E. Taylor

Finitely dominated nilpotent spaces

Pages 547-556 by Guido Mislin

Linear systems on homogeneous spaces

Pages 557-591 by George R. Kempf

Continued fractions of algebraic power series in characteristic 2

Pages 593-610 by Leonard E. Blum, Melvin M. Sweet

Factorization theorems for Hardy spaces in several variables

Pages 611-635 by Ronald R. Coifman, Richard Rochberg, Guido Weiss

A proof of the Conner conjecture

Pages 637-644 by Robert Oliver